Upper right quadrant abdominal discomfort, other issues, and toxicity

Messages
4,321
Likes
4,920
Location
Vermont, school in Western MA
This is a difficult thing because I need to take Percocet, which contains Tylenol. I'm not sure its serious , but I have obtained milk thistle and malic acid for my liver

Now , are there any causes of this kind of discomfort which aren't very serious?

I have also noticed having this issue when reacting A lot to mold. I feel like the toxic load from mold affects me worse bc I've never used binders much, and never used metal chelators despite probably having heavy metals.

I would like to start with cholestyramine and maybe either OSR, micro silica, alpha lipoic acid, or modified citrus pectin.

But since I'm already on opioid, the cholestyramine may be overly constipating

Its a tricky problem , and I already have hemorrhoids which haven't been addressed so I worry about the latter part even tho in a healthy person it wouldn't be a huge risk.

I'm seeking advice , reassurance and more. Anecdotes are nice, science is also nice. How effective and safe are milk whistle and malic acid. How about chaga or other hepatoprotective things?

Has anyone here done cholestyramine or metal chelation and found it to help?

Has anyone had discomfort in that region that didn't turn out to be serious?

Is it safe to take milk thistle with antihistamines ?

Are coffee enemas reasonably safe?
 

Hip

Senior Member
Messages
16,948
Likes
37,812
Upper right quadrant abdominal discomfort

are there any causes of this kind of discomfort which aren't very serious?
Abdominal tenderness can be a symptom of enterovirus infection, see Enterovirus - MEpedia :
Dr Chia says that a fairly reliable sign of chronic enterovirus infection of the abdomen in ME/CFS patients is abdominal tenderness or pain in the epigastric area, in the right lower quadrant, and in the left lower quadrant (see the three X's in the abdomen picture).

Epigastric pain or tenderness indicates enterovirus infection of the stomach. Right lower quadrant pain or tenderness suggests enterovirus infection of the terminal ileum.

Left lower quadrant pain or tenderness suggests enterovirus infection in the small bowel or colon.
Did you get tested for enterovirus, using the the sensitive ARUP lab blood tests Dr Chia uses?

Oxymatrine is Dr Chia's usual treatment for enterovirus ME/CFS, and also tenofovir and Epivir.
 

Viala

Senior Member
Messages
367
Likes
995
Upper right quadrant can be a gallbladder.
My experiences, milk thistle was absolutely fine, I noticed that freshly ground worked better. Malic acid was too strong, I find apple cider vinegar way better and use it successfully without any side effects. I can't say how these supplements work with drugs though. Regarding metal chelation you need to be careful, do you still have amalgams in your teeth? It is best to start really slow and observe how you react.
 

Pearshaped

Senior Member
Messages
554
Likes
1,205
It could be the Gallbladder or liver.
Yes tylenol is hard on the liver.

I would be careful with herbal supplements, its a thin line between doing good and doing harm, at least thats my experience.

Some hepatologist say YES! to milk thistle while others even tell you to avoid ANY kind of tea!! 🤷🏻‍♀️
I would definetely stay away from tinctures and mushrooms and stuff.

The easiest thing would probably be to avoid the medication and see if it goes away but Im aware that this is probably not possible. Is there an alternative for the med ?
What helps me a bit:
-TAURINE powder (ie from Life extension)
its good for low bile production and works even as a mild detoxifier.
- FRESH LEMON WARER/ JUICE at least 30mins before eating

- PROBIOTICS
- GUFIC H15 [ Boswellia- high quality is very important if you have liver issues]
 

Pearshaped

Senior Member
Messages
554
Likes
1,205
Really? I haven't heard anything about these mushrooms being all that dangerous. I know herbal supplements aren't automatically safe, just bc they're natural, but the reverse is true too... they're not more dangerous than drugs, are they?
Yes, when your liver is unwell, those mishrooms are quite tricky. Firstly bec of the alcohol in those tinctures and secondly bec of the tannins. At least this is what I was told, I wasnt even allowed to drink herbal tea. Dr said plants are, when your liver is unwell- less safe than one would think.
 

Pearshaped

Senior Member
Messages
554
Likes
1,205
Of course I cant tell you what is right in your situation but I have liver issues and unfortunately my experience matches what he told me.But if your liver is just slughish but otherwise healthy, I wouldnt be concerned, since you pretty mich feel it when your liver does not „agree“ with a supplement.